# SDR YENA2025070800703

- Difficulty date: July 5, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N768JB
- Make and model: Airbus A320-232
- Aircraft serial: 03760
- Aircraft time: 61,301 hours, 21,801 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 16 LH SIDE IN OPEN FASTENER HOLE H2 AT CROS SBEAM SPLICING AREA, CRACK DIRECTION IS 12 OCLOCK, CRACK DEPTH IS 0.11 2 INCH, AT FWD GALLEY AREA (1 EA); PERFORMED PERMANENT REPAIR ON FRAME 16 LH SIDE HOLE H2 AT CROSSBEAM SPLICING AREA IAW REPAIR DRAWING RR53112926 SHEET 3 TABLE 1.
